PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 56(70), pp. 135--139 (1994)
The dual of the Bergman space defined on a hyperbolic plane domain
Miodrag Mateljevi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We determine the dual of Bergman space over a plane domain whose boundary has at least three finite boundary points. An important tool in our approach is the existence of the reproducing kernel function with corresponding properties on a hyperbolic plane domain.
Classification (MSC2000): 46J15
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts